# SDR AALA202203226131

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737*
- Aircraft serial: 31273
- Aircraft time: 12,497 hours, 5,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462073NG08
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 14C SEAT EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT SHROUD COVER PER CMM 25-23-67
